EconPapers    
Economics at your fingertips  
 

A Class of New Metrics for n‐Dimensional Unit Hypercube

Guoxiang Lu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study the metric on the n‐dimensional unit hypercube. We introduce a class of new metrics for the space, which is information theoretically motivated and has close relation to Jensen‐Shannon divergence. These metrics are obtained by discussing a function FDα(P, Q) with the parameter α. We come to the conclusion that the sufficient and necessary condition of the function being a metric is 0

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/942687

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:942687

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:942687